# SDR AALA202510152262

- Difficulty date: October 10, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 30,971 hours, 15,077 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PUNGENT ODOR SMELL ON DOWNWIND LANDING IN CLT. MAINTENANCE REPLACED APU OIL DRAIN PLUG PACKAGING.
